# SDR DL72S981919

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Ball Nut
- Condition: Rusted
- Location: Nlg
- Component: 10607441
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, LANDING GEAR CHECK OUT THE NOSE GEAR EMERGENCY EXTENSION FAILED TO OPERATE DUE TO THE BALL NUT AND SCREW ASSY BEING RUSTED AND FROZEN UP.  REF IPC 32-31-00-06 ITEM 185 (P/N 10-60744-1).  THE ASSY WAS REPLACED AND THE CHECK OUT COMPLETED SATISFACTORY.
